Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

New simple Lie algebras of prime characteristic


Author: Richard Block
Journal: Trans. Amer. Math. Soc. 89 (1958), 421-449
MSC: Primary 17.00
MathSciNet review: 0100010
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert and M. S. Frank, Simple Lie algebras of characteristic $ p$, Univ. e Politec. Torino Rend. Sem. Mat. vol. 14 (1954-1955) pp. 117-139. MR 0079222 (18:52a)
  • [2] M. S. Frank, A new class of simple Lie algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 713-719. MR 0066360 (16:562c)
  • [3] N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 206-224. MR 1501922
  • [4] -, Classes of restricted Lie algebras of characteristic $ p$. I, Amer. J. Math. vol. 63 (1941) pp. 481-515. MR 0005117 (3:103f)
  • [5] -, Classes of restricted Lie algebras of characteristic $ p$. II, Duke Math. J. vol. 10 (1943) pp. 107-121. MR 0007749 (4:187a)
  • [6] I. Kaplansky, Seminar on simple Lie algebras. The First Summer Mathematical Institute, Bull. Amer. Math. Soc. vol. 60 (1954) pp. 470-471.
  • [7] G. B. Seligman, On a class of semisimple restricted Lie algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 726-728. MR 0064763 (16:330e)
  • [8] -, On Lie algebras of prime characteristic, Memoirs Amer. Math. Soc., no. 19, 1956. MR 0077876 (17:1108c)
  • [9] H. Zassenhaus, Über Lie'sche ringe mit primzahlcharakteristik, Abh. Math. Sem. Univ. Hamburg vol. 13 (1939) pp. 1-100.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0100010-8
PII: S 0002-9947(1958)0100010-8
Article copyright: © Copyright 1958 American Mathematical Society